Approximate weak amenability, derivations and Arens regularity of Segal algebras

Volume 169 / 2005

Fereidoun Ghahramani, Anthony To-Ming Lau Studia Mathematica 169 (2005), 189-205 MSC: 43A20, 43A22, 46A20, 46H25. DOI: 10.4064/sm169-2-6

Abstract

We continue our study of derivations, multipliers, weak amenability and Arens regularity of Segal algebras on locally compact groups. We also answer two questions on Arens regularity of the Lebesgue–Fourier algebra left open in our earlier work.

Authors

  • Fereidoun GhahramaniDepartment of Mathematics
    University of Manitoba
    Winnipeg, Canada R3T 2N2
    e-mail
  • Anthony To-Ming LauDepartment of Mathematical
    and Statistical Sciences
    University of Alberta
    Edmonton, Canada T6G 2G1
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image